MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CHANNEL-OPENING CLEANING BRUSH

OLYMPUS MEDICAL SYSTEMS CORP. CHANNEL-OPENING CLEANING BRUSH
Model Number MH-507
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to olympus medical systems corp.(omsc) for evaluation.Omsc checked the subject device and found following.The shaft had been bent and stretched.Some bristles on the distal end side had been missing.Some bristles had been crushed.There was the dent on the distal end.Omsc compared the subject device and the unused device, omsc surmised that the subject device was not unused.Based upon the above, omsc concluded that the reported phenomenon was attributed to the applying the external force such as the hit against something or scratch due to the handling by the user.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the reprocess, the user opened the package of the subject device, the user seemed that the bristles of the subject device was positioned to the brush handle side than usual.Therefore the user stopped using the subject device.There was no report of patient injury associated with the event.

Brand Name
CHANNEL-OPENING CLEANING BRUSH
Common Device Name
CHANNEL-OPENING CLEANING BRUSH
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10476230
Report Number8010047-2020-06062
Device Sequence Number14201003
Product Code MNL
UDI-Device Identifier04953170023187
UDI-Public04953170023187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMH-507
Device Lot Number9ZR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1